# SDR TRAX200600163

- Difficulty date: May 5, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 11,212 hours, 9,503 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PAX DOOR AFT DRAG ANGLE CRACKED.  REMOVED CRACKED SECTION OF PAX DOOR AFT DRAG ANGLE. NDT PERFORMED ON W/C295. FABRICATED REPAIR DETAILS FROM 601R31907-301S IAW REO 601R-52-11-513. OK TO INSTALL. INSTALLED REPAIR DETAILS IAW REO 601R-52-11-513.  (CLOSED)
